# SDR SWAA950183

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND NOSE WHEEL WELL CEILING LEFT PRESSURE ACCESS PANEL CRACKED AT AFT I/B RADIUS.  REPAIRED PER SWA RA 1-253-1249.
